# SDR FDEA200911123984

- Difficulty date: November 12, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5361384720095
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION RT SIDE AT FRAME 12A, STIFFENER FITTING IS CRACKED IN 2 PLACES.  .375 INCH IN ZONE B AND 0125 IN ZONE A.  REMOVED AND REPLACED STIFFENER FITTING IAW EO NR 6-5340-7-5002 PT8.
